Jurnal Matematika Thales

Jurnal Matematika Thales: The Journal of Mathematics, one of the journals published by the Graduate School, Universitas Gadjah Mada, was established in 2019 with online version of ISSN 2715-1891.

For submitting your article,  please follow this link to meet our criteria for Jurnal Matematika Thales. 

If you still need assistance for further information, do not hesitate to contact us via email

 

 

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 2, No 2 (2020)


Cover Page